# SDR AALA20071286

- Difficulty date: July 12, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug MD 83
- Aircraft serial: 49824
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY FLASHLIGHT IN CABIN INOPERATIVE.  REPLACED EMERGENCY FLASHLIGHT IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
